# SDR SWAA2013012111686

- Difficulty date: January 18, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 7,043 hours, 4,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT SIDE EMERGENCY EXIT ROW EGRESS LENS COVER LOOSE.  REMOVED AND REPLACED LEFT WING EMERGENCY EXIT LIGHT LENS PER AMM.  OPS CHECKS GOOD.
